MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP RESPONSE 5.5/6.0 SPINE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL, PRODUCT CODE: KWP

ORTHOPEDIATRICS, CORP RESPONSE 5.5/6.0 SPINE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL, PRODUCT CODE: KWP
Model Number 00-1003-4001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference: (b)(4).Catalog # 00-1003-4001, lot # m59112-b, quantity of 5.Complaint sample was returned for evaluation.Reported event was confirmed.Investigation of the dhr did not reveal any process deviations or indications of manufacturing variations that would contribute to the observed failure mode.Risk management file review was deemed appropriate.Review of the complaint history determined that no further action is required as no trends were identified.Root cause was unable to be determined.Multiple mdr reports were filed for this event, please see associated reports: 3006460612-2019-00082, 3006460612-2019-00083, 3006460612-2020-00015.
 
Event or Problem Description
It has been reported that approximately three years following the placement of a response spinal construct, the patient underwent a revision due to rod fracture and loose set screws.No additional patient consequences were reported.

Brand Name
RESPONSE 5.5/6.0 SPINE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL, PRODUCT CODE: KWP
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw, in
MDR Report Key9738456
Report Number3006460162-2020-00014
Device Sequence Number11383478
Product Code KWP
UDI-Device Identifier00841132100103
UDI-Public(01)00841132100103(10)M59112-B
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160466
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-1003-4001
Device Catalogue Number00-1003-4001
Device Lot NumberM59112-B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient Weight120